# SDR REXA2014050800432

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 26,507 hours, 24,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLASHLIGHT BEHIND FIRST OFFICER`S SEAT NOT FLASHING.  R & R BATTERY IN EMERGENCY LIGHT BEHIND FIRST OFFICER`S SEAT IAW AMM 25-61-00, OPERATIONS CHECKED GOOD.
